Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Security Condition for Exact Localization in Wireless Ad Hoc Networks

Title
Security Condition for Exact Localization in Wireless Ad Hoc Networks
Authors
Kim, JSYum, DHHong, SJKim, JLee, PJ
POSTECH Authors
Hong, SJKim, JLee, PJ
Date Issued
Jul-2012
Publisher
IEICE-INST ELECTRONICS INFORMATION COMMUNICATIONS ENG
Abstract
As deployment of wireless ad hoc networks for location-based services increases, accurate localization of mobile nodes is becoming more important. Localization of a mobile node is achieved by estimating its distances from a group of anchor nodes. If some anchors are malicious and colluding, localization accuracy cannot be guaranteed. In this article, we present the security conditions for exact localization in the presence of colluding malicious anchors. We first derive the minimum number of truthful anchors that are required for exact localization in 2-D Euclidean space where some anchors may be collinear. Second, we extend our security condition to 3-D localization where some anchors may be coplanar.
URI
http://oasis.postech.ac.kr/handle/2014.oak/15656
DOI
10.1587/TRANSCOM.E95
ISSN
0916-8516
Article Type
Article
Citation
IEICE Transactions on Communications, vol. E95-B, no. 7, page. 2459 - 2462, 2012-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 HONG, SUNG JE
Div of IT Convergence Enginrg
Read more

Views & Downloads

Browse